# SDR 96ZZZX5967

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N345MC
- Make and model: Lear 25
- Aircraft serial: 046
- Engine: Ge CJ6106
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunction
- Location: Pwr Sect
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, ENGINE ROLL BACK AT FL 380.  INSPECTED ENGINE BLADES T-GUIDE VANES AND FUEL CONTROL FOR CAUSE.  NO DEFECTS NOTED.  FLIGHT TEST A/C TO FL 410, NO DEFECTS NOTED.
